# SDR UIEA2020010700032

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,878 hours, 24,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 714050
- Condition: Failed
- Location: Lt Ram Air Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE IN AUTO. OPS CHECKED OK IN STBY.  REMOVED AND REPLACED LEFT RAM DOOR ACTUATOR IAW AMM 21-53-02. OPS CHECK OK .
